# SDR SWAA2023113011128

- Difficulty date: October 16, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 59,061 hours, 35,386 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W REAR SPAR FIXED T/E LOWER WIGGLE FITTING CRACKED ABOVE FLAP TRACK NO-3 FWD OUB.MKD DOT<[01] REMOVED AND REPLACED LOWER WIGGLE PLATE ASSY AT L/W REAR SPAR FIXED T/E ABOVE FLAP TRACK NO-3 FWD OUB AS PER B737-700 SRM 51-40-02-0G-0.;[02] FINAL INSPECTION; VERIFIED STEP #1.
